# SDR SIMA2019103029004

- Difficulty date: October 29, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 48,447 hours, 40,521 cycles
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Magnetic Seal
- Condition: Leaking
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PARKED AT THE GATE, SHUTTING DOWN ENGINE #2 PRODUCED WHITE SMOKE AND A VERY STRONG ODER IN THE COCKPIT DURING TAXI.  T/S PER ETN-EM-79-015. FOUND LTP SHAFT SEAL AND ACG MAGNETIC SEAL LEAKING. REMOVED AND REPLACED AGB MAGNETIC CARBON BREATHER SEAL IAW RRMM 72-63-10 AND R & R LPT SHAFT PLUG AND ASSOCIATED ORING IAW RR MM 72-59-15. C/W ETN-EM-72-034. NO ODOR EVENTS PRESENT. C/W ETN-EM-72-034. NO ODOR EVENTS PRESENT.
